# SDR AALA201806219014

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 58,019 hours, 21,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20ABC EMERGENCY LIGHT COVER MISSING.  INSTALLED THE EMERGENCY LIGHT COVER IAW MM 33-51-19. OPS CHECKED GOOD.
